# SDR FDEA202008192034

- Difficulty date: August 19, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBSERVER'S SEAT FLOOR LIGHTNING HOLE HAS 1/2 INCH CRACK, MARKED. REPAIRED PER SRM 53-60-01 FIG 4 SHT 1 AND EA.8-5320-T0356129.
